Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can a blood clot in the brain cause trouble in speaking ?

Dear Doctors its sekar yesterday morning after getting up in the morning my auntyF 52years not able to speak properlyGeneral doctor told due cold she is getting trouble in speaking and adviced medicines for 2 days Due to doubt today morning we went to the neurologist for checkup after CT scan he told that blood clot in brain and he advised medicine for a week asked us to come next Thursday i just wants to confirm whether we are in correct treatment???
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi.. welcome to health care magic..
A Sudden loss of voice in a middle aged person after getting up from the bed probably indicates the neurovascular disorder., seeking Neurologist is a must in such conditions,please follow the neurologist advice and your correct in following his advice
Answered: Fri, 1 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor